Nontrivial soliton scattering in 2+1 anti-de Sitter space

Ioannidou, Theodora. (2003) Nontrivial soliton scattering in 2+1 anti-de Sitter space. Theoretical and Mathematical Physics, 137 (1). pp. 1472-1475. ISSN 0040-5779. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1023/A:1026013008590

Abstract

Using analytic methods, we present integrable solutions of the Bogomolny Yang-Mills-Higgs equations in 2+1 anti-de Sitter space. In particular, families of soliton solutions are constructed explicitly and their dynamics is investigated in some detail.

Item Type: Article
Uncontrolled keywords: solitons; integrability; anti-de Sitter space INTEGRABLE CHIRAL MODEL; DIMENSIONS
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Applied Mathematics
Depositing User: Judith Broom
Date Deposited: 10 Sep 2008 11:25
Last Modified: 06 May 2014 09:25
Resource URI: http://kar.kent.ac.uk/id/eprint/10480 (The current URI for this page, for reference purposes)
  • Depositors only (login required):